answersLogoWhite

0

  • The Difference Between
  • Pharmacists

Is there a difference between Advil and ibuprofen?

User Avatar

Devin Kling βˆ™

Lvl 7
βˆ™ 2009-07-04 01:59:03

Best Answer
Copy

Not really. While its candy coating is alluring on the surface, Advil is simply a brand name; its active ingredient is ibuprofen, a type of nonsteroidal anti-inflammatory drug. Advil might contain slightly different additives than a generic ibuprofen—if you’re curious about this, consult your pharmacy—but both should be equally effective at treating your symptoms.

User Avatar

Aubrey Stamm βˆ™

Lvl 7
βˆ™ 2020-04-09 20:42:03
This answer is:
πŸ€“
🀯
πŸ€”
User Avatar

User Avatar

Archibald Bernier βˆ™

Lvl 7
βˆ™ 2009-07-04 01:59:03
Copy

Yes...

Advil is a brand name for a range of drugs some of which contain the Active ingredient ibuprofen Ibuprofen is a non-steroidal anti-inflammatory drug

User Avatar

Archibald Bernier βˆ™

Lvl 7
βˆ™ 2009-07-04 01:59:03
This answer is:
πŸ€“
🀯
πŸ€”
User Avatar

User Avatar

H Jo βˆ™

Lvl 2
βˆ™ 2020-04-20 04:21:08
Copy

The price.

User Avatar

H Jo βˆ™

Lvl 2
βˆ™ 2020-04-20 04:21:08
This answer is:
πŸ€“
🀯
πŸ€”
User Avatar

User Avatar

Anonymous βˆ™

Lvl 1
βˆ™ 2020-04-23 14:28:28
Copy

Not really. While its candy coating is alluring on the surface, Advil is simply a brand name; its active ingredient is ibuprofen, a type of nonsteroidal anti-inflammatory drug. Advil might contain slightly different additives than a generic ibuprofen—if you’re curious about this, consult your pharmacy—but both should be equally effective at treating your symptoms.

User Avatar

Anonymous βˆ™

Lvl 1
βˆ™ 2020-04-23 14:28:28
This answer is:
πŸ€“
🀯
πŸ€”
User Avatar

User Avatar

Anonymous βˆ™

Lvl 1
βˆ™ 2020-08-02 04:58:10
Copy

one is bad one is good won't tell ya

User Avatar

Anonymous βˆ™

Lvl 1
βˆ™ 2020-08-02 04:58:10
This answer is:
πŸ€“
🀯
πŸ€”
User Avatar

User Avatar

Anonymous βˆ™

Lvl 1
βˆ™ 2020-04-21 14:18:42
Copy

same drug, generic cost less

User Avatar

Anonymous βˆ™

Lvl 1
βˆ™ 2020-04-21 14:18:42
This answer is:
πŸ€“
🀯
πŸ€”
User Avatar

Your Answer

Loading...

Related Questions

What is the difference between Advil and Ibuprophen?

Advil is a brand name for the generic drug Ibuprofen; they are the same.


Is Advil acetaminophen or Ibuprofen?

Advil is ibuprofen.


Is taking Walgreen's Ibuprofen the same as taking Advil?

Yes, Walgreens Ibuprofen is the same as Advil. The active ingredient in Advil is Ibuprofen.


Is Advil ibuprofen?

yes. Advil is a brand-name for the drug ibuprofen.


Does Advil have Ibuprofen in it?

Advil is ibuprofen, just with a brand name attached


What is the difference between vicoprofen and endocet?

Vicoprofen is hydrocodone mixed with ibuprofen (advil). Endocet is oxycodone mixed with acetaminophen (Tylenol)


Does Advil have alcohol in it?

No... advil contains Ibuprofen which http://en.wikipedia.org/wiki/Ibuprofen


Is Advil stronger than Ibuprofen?

It's the same. Ibuprofen is the generic of Advil.


What is the difference between Advil and Tylenol?

Advil, ibuprofen is the drug, is an anti inflammatory drug ( it stops inflammation) and an analgesic (stops pain) Tylenol, acetaminophen is the drug, is only made of an analgesic.


What is the ingredient in Advil?

ibuprofen, advil is nothing more than a brand name Motrin & advil are the same the active ingredient is ibuprofen!


Can you take Advil and Ibuprofen together?

Ibuprofen is the active ingredient in Advil there are in fact the same thing.


What is the active ingredient in Advil?

IBUPROFENAdvil is a brand of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID).


Is Advil the same as Ibuprofen?

Yes.Yes, Advil is just a name brand. The active ingredient is ibuprofen.


What is the difference between Advil and Motrin?

The active ingredient in both, ibuprofen, is the same. What is different is the coating, shape of the pill, bindings and other inactive ingredients.


Is Advil cold and sinus a type of aspirin?

No. Advil is ibuprofen.


Is there any aspirin in Advil?

No. Advil only contains ibuprofen.


Does Advil have tetracycline?

No, advil contains ibuprofen as its active ingredient


Does ibuprofen and Advil work the same way?

Yes. This is because Advil is a brand name for the medication generically known as ibuprofen.


Is Advil banned in the UK?

Advil is a product name - for Ibuprofen. Ibuprofen is available 'over the counter' at any UK chemist.


Can I mix Motrin and Advil?

NO. Motrin and Advil are the same thing - ibuprofen


What is the difference between ibuprofen and ibuprofen ib?

There is no difference between ibuprofen and ibuprofen B. Both are used for the reduction of pain and fever and come in prescription and non-prescription strengths.


What is the geniric name for Ibuprofen?

Ibuprofen is the generic name for Advil or Motrin.


What medication does Advil contain?

Ibuprofen.


Can you take Ibuprofen and Advil pm?

Advil and Ibuprofen are the same drug. Advil Pm just has Diphenhydramine for the sleepiness effect. Just take the recommended dose of Advil Pm to avoid overdosing on the same drug.


Do advil contain aspirin?

No. Advil is Ibuprofen. But if you have a sensitivity to aspirin, you probably shouldn't take Advil either.